# SDR SWAA2019092437140

- Difficulty date: September 17, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FLOOR SUPPORT SHIELD UPPER SURFACE CORRODED BETWEEN BS 475 TO BS 500A, RBL 24.  R&R SHIELD IAW SRM AND DWG.
